Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had tympanoplasty, infected, taking enzoflam and augmentin 625 duo, hearing hissing sound. Solution?

Hi Doc, I ve been treated with tympanoplasty (righjt ear) 4 weeks back. However, 1 week back (i.e., almost 3 weeks after operation), some infection started due to cold. And i was recommended to take Enzoflam (which i took 4 tables in 2 days) and Augmentin 625 duo for 10 days and am still taking it (as 10 days ar enot finished). However, from last 2 days, am hearing a hissing sound in my right ear (i.e., tinnitus ). What could be the reason and what is the solution for me?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response

You may have tinnitus for various reasons. Sometimes even the packing used post surgery, the infection post your cold and its associated effects, the tackling of tissues during the surgery or any inner ear issues can cause tinnitus. But ideally, you should be reviewed by the same doctor who conducted your surgery as only he knows about your surgery and post surgical condition. Do not hesitate to follow up with the doctor.

Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor